| Model Number |
D-YS |
| Medical Device Problem Codes |
Device Alarm System (1012); False Reading From Device Non-Compliance (1228)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device had an erratic spo2 reading.It was reported that when the sensor was disconnected from the patient, there is no alarm.Customer reported that there was no patient injury.